| Catalog Number |
SCF-560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported, right side rupture.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed broken on anterior side assessed as surgical damage.Additional observations: no other observations observed.
Event or Problem Description
Healthcare professional reported right side rupture.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
Event or Problem Description
Healthcare professional reported right side rupture.Device was explanted.